Question

hi i’m only 18 years old and 4 months after ending my 8 month long

treatment with 30 mg doses of roaccutane my hair starts to fall amazingly

fast … I was aware that hair loss was one possible side effect of the medicine

and that the treatment “stays” in your body for up to 6 months after ending

taking the last pill but since during the treatment I never noticed any i

finished the treatment and am now free of acne but my hair is falling and i am

not happy at all about it .. my questions are: “Is it normal for a side effect to

present itself so long after finishing the treatment?” and “Is the hair loss

something temporary that wears off as the remaining of the treatment leave

the body (as in, sorry for the comparison, a quimio treatment for cancer

patients; to which the hair starts growing normally after the treatment is

finished)?”

Answer

roaccutane oraccutane is the same scientific drug

have many side effects on body one of it alopecia or hair loss

so this normal condition here but you should consult your dermatologist to

take some vitamin for your hair

as when we use accutane or roaccutane patient so be on healthy food to

avoid this problem

/div rel=